Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 7, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 7, 2014, 10:13 PM CDT for Lamb County, Texas. It was in force for 17 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 7, 2014, 10:30 PM CDT
- In force
- 17 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Lamb County, TX
The radar
The Lubbock radar (KLBB), 73 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 10:35 PM CDT | TSTM WND GST 62 | 1 Ne Amherst, TX | |
| Jun 7, 10:38 PM CDT | TSTM WND GST 81 | 1 Ne Amherst, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 1959 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
854
WFUS54 KLUB 080313
TORLUB
TXC279-080330-
/O.NEW.KLUB.TO.W.0007.140608T0313Z-140608T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1013 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LAMB COUNTY IN NORTHWEST TEXAS...
* UNTIL 1030 PM CDT
* AT 1010 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES NORTH OF
SUDAN...AND MOVING EAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3420 10218 3397 10224 3405 10261 3423 10255
TIME...MOT...LOC 0312Z 270DEG 24KT 3416 10250
TORNADO...OBSERVED
HAIL...2.50IN
$$
BC/JWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 7, 9:07 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 7, 9:07 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 907 PM CDT SAT JUN 7 2014 .DISCUSSION... GROWING CHANCE FOR A LARGE MESO-SCALE CONVECTIVE SYSTEM...MCS...TO DEVELOP OVER THE AREA TONIGHT AND PERSIST INTO SUNDAY MORNING. VERY MOIST AIRMASS AND POTENTIAL FOR FLOODING FROM SUPER-CELL STORMS IN ADVANCE OF THE MCS WHILE A LARGER AREA MAY BE PRONE TO EXCESSIVE RAINFALL LATER IN THE NIGHT. SEVERE WEATHER THREAT HAS INCREASED LATE THIS EVENING WITH THE BURGEONING STORMS SOUTHWEST OF LUBBOCK AND THE GROWING COMPLEX JUST NORTH OF CLOVIS...ALL CONVERGING TOWARDS OUR AREA. THE TORNADO WATCH WILL CONTINUE THROUGH 1 AM FOR ALL AREAS...WHILE WE HAVE JUST ISSUED A FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALL AREAS AS WELL. RMCQUEEN && .PREV DISCUSSION... /ISSUED 650 PM CDT SAT JUN 7 2014/ AVIATION... THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE. WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/ SHORT TERM... STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY RAIN...CONTINUE TO DOMINATE THE SHORT TERM. THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF 2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+ KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY RAIN MENTION. TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING. THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY RAIN ALSO POSSIBLE. TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE. LONG TERM... CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY. AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL SEE SOME BETTER MODEL CONTINUITY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 62 79 57 78 55 / 70 40 50 20 10 TULIA 63 78 59 77 56 / 70 40 60 20 10 PLAINVIEW 64 79 61 78 57 / 70 40 60 20 10 LEVELLAND 66 84 63 81 59 / 60 40 60 20 0 LUBBOCK 66 84 63 81 59 / 70 40 60 20 0 DENVER CITY 68 86 64 82 61 / 40 30 60 20 10 BROWNFIELD 67 85 65 83 61 / 50 30 60 20 10 CHILDRESS 68 83 65 81 60 / 70 40 70 30 10 SPUR 69 83 65 83 62 / 70 40 60 30 10 ASPERMONT 71 88 66 85 62 / 70 40 70 30 10 && .LUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044. && 05/99
Hazardous weather outlook, Jun 7, 9:36 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 936 PM CDT SAT JUN 7 2014 TXZ021>044-090245- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 936 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE AND FLOODING A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY MORNING...WHILE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. ALL AREAS OF THE TEXAS SOUTH PLAINS ARE INVOLVED. DISCRETE SUPERCELL THUNDERSTORMS DEVELOPING LATE THIS EVENING ACROSS THE REGION ARE EXPECTED TO EVOLVE INTO A LARGE CONVECTIVE SYSTEM OVERNIGHT. THIS WILL GIVE POTENTIAL FOR TORNADOES...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH...AND LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER EARLY TONIGHT. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WILL ALSO POSE A THREAT FOR FLASH FLOODING THROUGH THE NIGHT AND MUCH OF SUNDAY MORNING BEFORE THIS SYSTEM MOVES EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE TONIGHT...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE EARLY TONIGHT. BE CAUTIOUS DURING NIGHTTIME SPOTTING TO REMAIN IN SAFE QUADRANTS OF THE STORM ACTIVITY.
In the hours before
Local storm report, Jun 7, 9:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
945 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL LEVELLAND 33.58N 102.36W
06/07/2014 M1.50 INCH HOCKLEY TX TRAINED SPOTTER
COLLEGE AND 9TH IN LEVELLAND
&&
EVENT NUMBER LUB1400168
BMHLocal storm report, Jun 7, 9:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
951 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL FRIONA 34.64N 102.72W
06/07/2014 M0.75 INCH PARMER TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1400169
BMHLocal storm report, Jun 7, 9:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
952 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL MULESHOE 34.23N 102.73W
06/07/2014 E1.50 INCH BAILEY TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1400170
JGDLocal storm report, Jun 7, 9:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 1 SE MULESHOE 34.23N 102.73W
06/07/2014 M70 MPH BAILEY TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1400171
JGDLocal storm report, Jun 7, 9:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 1 SE MULESHOE 34.23N 102.73W
06/07/2014 BAILEY TX SKYWARN SPOTTER
3 IN TREE LIMBS IN ROAD ON 84 SE OF MULESHOE
&&
EVENT NUMBER LUB1400172
JGDLocal storm report, Jun 7, 10:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1003 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FUNNEL CLOUD DIMMITT 34.55N 102.31W
06/07/2014 CASTRO TX LAW ENFORCEMENT
REPORT OF A FUNNEL CLOUD
&&
EVENT NUMBER LUB1400174
BMHThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:28 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Motley | 47 min |
| Jun 7, 8:10 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 50 min |
| Jun 7, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| Jun 7, 8:41 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 43 min |
| Jun 7, 8:53 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 22 min |
| Jun 7, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 19 min |
| Jun 7, 9:00 PM CDT | Flash Flood Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| Jun 7, 9:08 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 37 min |
| Jun 7, 9:13 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King, Motley | 32 min |
| Jun 7, 9:20 PM CDT | Tornado Warning | LUB | Parmer | 25 min |
| Jun 7, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 48 min |
| Jun 7, 9:42 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| Jun 7, 9:50 PM CDT | Tornado Warning | LUB | Bailey, Lamb | 25 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | LUB | Castro | 18 min |
| Jun 7, 10:09 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 21 min |
| Jun 7, 10:20 PM CDT | Special Weather Statement | LUB | Childress | 40 min |
| Jun 7, 10:26 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hockley, Lamb, Parmer | 3 hr |
| Jun 7, 10:29 PM CDT | Tornado Warning | LUB | Lamb | 16 min |
| Jun 7, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 44 min |
| Jun 7, 10:32 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb, Lubbock | 28 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LUB | Castro | 112 min |
| Jun 7, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 14 min |
| Jun 7, 10:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 40 min |
| Jun 7, 11:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 30 min |
| Jun 7, 11:01 PM CDT | Areal Flood Advisory | LUB | Hale, Swisher | 119 min |
| Jun 7, 11:07 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Swisher | 38 min |
| Jun 7, 11:11 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 34 min |
| Jun 7, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 28 min |
| Jun 7, 11:20 PM CDT | Areal Flood Advisory | LUB | Lubbock | 2 hr |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 24 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more | 47 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 17 min |
| Jun 7, 11:37 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 23 min |
| Jun 7, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 46 min |
| Jun 7, 11:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 47 min |
| Jun 8, 12:00 AM CDT | Special Weather Statement | LUB | Childress | 30 min |
| Jun 8, 12:12 AM CDT | Areal Flood Advisory | LUB | Lynn, Terry | 78 min |
| Jun 8, 12:29 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn, Terry | 46 min |
| Jun 8, 12:33 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Jun 8, 12:46 AM CDT | Special Weather Statement | LUB | Terry, Yoakum | 29 min |
| Jun 8, 1:16 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 29 min |
| Jun 8, 1:17 AM CDT | Special Weather Statement | LUB | Lynn, Terry, Yoakum | 28 min |
| Jun 8, 10:43 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| Jun 8, 1:23 PM CDT | Special Weather Statement | LUB | Lubbock | 37 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | LUB | Hale | 13 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.